# SDR CA050228010

- Difficulty date: March 24, 2001
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 9,282 hours
- Engine: Amtr KLIMOVK1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: BP252
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEARBOX CHIP LIGHT, GEARBOX REPLACED.
